# SDR IXXA96142

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 56114252
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 58,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT MAIN LANDING GEAR FITTING WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW THE DOUGLAS SRM AND FITTING REPLACEMENT GUIDE.  (M)
